The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Carpio, Ana and Chapman, S. J. and Velazquez, J. L. L. (2001) Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals. SIAM Journal on Applied Mathematics, 61 (6). pp. 2168-2199. ISSN 1095-712X

This list was generated on Sun Jan 20 23:15:22 2019 GMT.